# SDR SWAA2023021490854

- Difficulty date: January 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27R BS 540 FWD CARGO COMPARTMENT 2023-37966<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 130066401; DUE DATE: 21-SEP-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[03] TOOL USED:EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:220273012; CAL DUE DATE:17-DEC-23;[04] REPAIRED STRINGER 27R LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGNOFF BELOW.;[05] REPAIRED STRINGER 27R LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGNOFF BELOW. . RII ITEM
